Some properties of certain subclasses of p-valent functions defined by a linear derivative operator

Nagat Mustafa, Maslina Darus

Abstract


 

In the present paper, we introduce new classes of p-valent functions defined by using a generalized linear derivative operator with negative coefficients in the unit disk. The results presented here include the coefficient estimates, extreme points and distortion properties for the aforementioned classes.

Full Text: PDF

How to Cite this Article:

Nagat Mustafa, Maslina Darus, Some properties of certain subclasses of p-valent functions defined by a linear derivative operator, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 66-76

Copyright © 2011 Nagat Mustafa, Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS